# SDR 05FDEA03165

- Difficulty date: September 30, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-222
- Aircraft serial: 297
- Aircraft time: 40,661 hours, 18,390 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FLANGE CRACKED BELOW COLD AIR DUCT.
